| Model Number |
6532 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified left circumflex coronary artery.A 15mm x 2.50mm nc quantum apex balloon catheter was advanced for dilation.However, during first inflation at 7 atmospheres, the balloon ruptured.The device was removed and completed the procedure with a different device.There were no patient complications reported.Patient was in good condition.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc quantum apex balloon catheter.The device was visually and microscopically examined.There was contrast in the inflation lumen and the loosely folded balloon.The tip of the device was damaged.At 8mm in length running distally from the proximal waist within the balloon, the guidewire lumen was buckled.At 1mm distal from the proximal markerband, the guidewire lumen was punctured.
Event or Problem Description